# SDR 2006UALA00303

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 6 INCHES FWD OF STA 787 TO FWD EDGE OF AFT CARGO DOOR CUTOUT, STR 21 TO STR 24 RT EXTERIOR SKIN IS DAMAGED.  *S/D*  INSTALLED DOUBLER AND TRIPLER REF SRM 53-00-01.
